Théorie des nombres
Régulateurs supérieurs, périodes et valeurs spéciales de la fonction L de degré 4 de GSp(4)
[Higher regulators, periods and special values of the degree 4 L-function of GSp(4)]
Comptes Rendus. Mathématique, Volume 346 (2008) no. 19-20, pp. 1023-1028.

We present some results in direction of Beilinson's conjecture for the degree four L-function of an automorphic representation π of the symplectic group GSp(4). Our main result relates some motivic cohomology classes over powers of the universal abelian scheme over the Shimura variety of GSp(4) to the product of an archimedean integral, an occult period defined by Harris, a Deligne period and the special value of the L-function predicted by Beilinson's conjecture. We assume that π is stable, of multiplicity one, and has a Bessel model of a specific type.

On présente des résultats en direction de la conjecture de Beilinson pour la fonction L de degré 4 associée à une représentation automorphe π du groupe symplectique GSp(4). Notre résultat principal relie certaines classes de cohomologie motivique sur des puissances du schéma abélien universel sur la variété de Shimura de GSp(4) au produit d'une intégrale archimédienne, d'une période occulte définie par Harris, d'une période de Deligne et de la valeur spéciale de la fonction L prédite par la conjecture de Beilinson. On suppose pour cela que π est stable, de multiplicité un et a un certain modèle de Bessel.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2008.07.017
Lemma, Francesco 1

1 Mathematisches Institut der Universität Bonn, Betringstr., 53111 Bonn, Germany
@article{CRMATH_2008__346_19-20_1023_0,
     author = {Lemma, Francesco},
     title = {R\'egulateurs sup\'erieurs, p\'eriodes et valeurs sp\'eciales de la fonction {L} de degr\'e 4 de {GSp(4)}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1023--1028},
     publisher = {Elsevier},
     volume = {346},
     number = {19-20},
     year = {2008},
     doi = {10.1016/j.crma.2008.07.017},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2008.07.017/}
}
TY  - JOUR
AU  - Lemma, Francesco
TI  - Régulateurs supérieurs, périodes et valeurs spéciales de la fonction L de degré 4 de GSp(4)
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 1023
EP  - 1028
VL  - 346
IS  - 19-20
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2008.07.017/
DO  - 10.1016/j.crma.2008.07.017
LA  - fr
ID  - CRMATH_2008__346_19-20_1023_0
ER  - 
%0 Journal Article
%A Lemma, Francesco
%T Régulateurs supérieurs, périodes et valeurs spéciales de la fonction L de degré 4 de GSp(4)
%J Comptes Rendus. Mathématique
%D 2008
%P 1023-1028
%V 346
%N 19-20
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2008.07.017/
%R 10.1016/j.crma.2008.07.017
%G fr
%F CRMATH_2008__346_19-20_1023_0
Lemma, Francesco. Régulateurs supérieurs, périodes et valeurs spéciales de la fonction L de degré 4 de GSp(4). Comptes Rendus. Mathématique, Volume 346 (2008) no. 19-20, pp. 1023-1028. doi : 10.1016/j.crma.2008.07.017. http://www.numdam.org/articles/10.1016/j.crma.2008.07.017/

[1] Beilinson, A.A. Higher regulators of modular curves, Applications of Algebraic K-theory to Algebraic Geometry and Number Theory, Part 1, Contemp. Math., vol. 55, Amer. Math. Soc., Providence, RI, 1986, pp. 1-34

[2] Blasius, D.; Harris, M.; Ramakrishnan, D. Coherent cohomology, limits of discrete series, and Galois conjugation, Duke Math. J., Volume 73 (1994), pp. 647-684

[3] Burgos, J.I.; Wildeshaus, J. Hodge modules on Shimura varieties and their higher direct images in the Baily–Borel compactification, Ann. Sci. Ecole Norm. Sup. (4), Volume 37 (2004) no. 3, pp. 363-413

[4] Deligne, P. Valeurs de fonctions L et périodes d'intégrales, Proc. Sympos. Pure Math., vol. 33, Amer. Math. Soc., Providence RI, 1979, pp. 313-346

[5] M. Furusawa, Notes personnelles, non-publié

[6] Harris, M. Occult period invariants and critical values of the degree four L-function of GSp4, Contributions to Automorphic Forms, Geometry And Number Theory, John Hopkins Univ. Press, Baltimore, 2004, pp. 331-354

[7] Kings, G. Higher regulators, Hilbert modular surfaces, and special values of L-functions, Duke Math. J., Volume 92 (1998) no. 1, pp. 61-127

[8] Miyazaki, T. The generalised Whittaker functions for Sp(2,R) and the Gamma factor of the Andrianov L-function, J. Math. Sci. Univ. Tokyo, Volume 7 (2000), pp. 241-295

[9] Nekovar, J. Beilinson's conjectures, Motives, vol. 1, Proc. Sympos. Pure Math., vol. 55, Amer. Math. Soc., 1994, pp. 537-569

[10] Piatetski-Shapiro, I.I. L-functions for GSp4, Pacific J. Math. (1997), pp. 259-275 (Olga Taussky–Todd Memorial Issue)

[11] Roberts, B. Global L-packets for GSp(2) and theta lifts, Documenta Math., Volume 6 (2001), pp. 247-314

[12] Saito, M. Mixed Hodge modules, Publ. RIMS, Kyoto Univ., Volume 26 (1990), pp. 221-333

[13] Saper, L. L-modules and a conjecture of Rapoport–Goresky–Mc Pherson, Astérisque, Volume 298 (2005), pp. 319-333

Cited by Sources: